×

Found 432 Documents (Results 1–100)

On solvability of non-linear semi-periodic boundary-value problem for system of hyperbolic equations. (English. Russian original) Zbl 1350.35110

Russ. Math. 60, No. 9, 23-37 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 26-41 (2016).
MSC:  35L53 35L71 35B10
PDF BibTeX XML Cite
Full Text: DOI

Spatial problems of the fracture of materials loaded along cracks (review). (English. Russian original) Zbl 1331.74002

Int. Appl. Mech. 51, No. 5, 489-560 (2015); translation from Prikl. Mekh., Kiev 51, No. 5, 3-89 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials. (English) Zbl 1306.35037

Mem. Am. Math. Soc. 1068, vi, 85 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field